Welcome to AmericanCPR.com!

Image of Google+ icon signifying a link to Google+ page Image of Twitter icon signifying a link to Twitter page Image of YouTube icon signifying a link to YouTube page Image of Facebook icon signifying a link to Facebook page

Non-Aspirin Tablets, 250/BX
Item/SKU: 2118

This item is discontinued. Click the "See New Item" button to see our recommended replacement item.

Product Description

This item is discontinued. Click the "See New Item" button above or HERE to see our recommended replacement item.

Compare active ingredient to Tylenol

Non-Aspirin, 250 tablets per box, 125 packets of 2 tabs each

  • Tamper Evident Unit Dose Packets
  • Easy to swallow
  • Aspirin-free relief

Each tablet contains:
Acetaminophen 325mg

Inactive ingredients
corn starch, hypromellose, maltodextrin*, microcrystalline cellulose*, polyethylene glycol, povidone, pregelatinized starch*, sodium starch glycolate, stearic acid, titanium dioxide*

*may contain

Suggested Use:

  • headache
  • muscular aches
  • minor arthritis pain
  • common cold
  • toothache
  • menstrual cramps
  • temporarily reduces fever

Directions:

  • do not take more than directed
  • Adults and children: (12 years and older) Take 2 tablets every 4 to 6 hours as needed. Do not take more than 12 tablets in 24 hours.
  • Children under 12 years: Do not give to children under 12 years of age.

Other Information:

  • store at room temperature 59º-86ºF (15º-30ºC)
  • tamper-evident sealed packets
  • do not use any opened or torn packets

Read More

What's this?

Close

Checking "Remember Me" will let you access your shopping cart on this computer when you are logged out